Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The number of solutions of some congruences modulo a product of primes


Authors: L. Carlitz and A. L. Whiteman
Journal: Trans. Amer. Math. Soc. 112 (1964), 536-552
MSC: Primary 10.06; Secondary 10.62
DOI: https://doi.org/10.1090/S0002-9947-1964-0163872-7
MathSciNet review: 0163872
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. E. Dickson, Cyclotomy, higher congruences, and Waring's problem, Amer. J. Math. 57 (1935), 391-424. MR 1507083
  • [2] W. J. LeVeque, Topics in number theory, Vol. 1, Addison-Wesley, Reading, Mass., 1956. MR 0080682 (18:283d)
  • [3] A. L. Whiteman, A family of difference sets, Illinois J. Math. 6 (1962), 107-121. MR 0139571 (25:3003)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.06, 10.62

Retrieve articles in all journals with MSC: 10.06, 10.62


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0163872-7
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society